# SDR CALA2015031700169

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 55,318 hours, 18,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144A2210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 540 SKIN AT STRINGER 22L & 23L, TWO CRACKS AT CHORD HOLES & ONE AT SKIN HOLE.  PERFORMED PART 1 INTERIM REPAIR, INSTALLED FREEZE PLUG HOLE A & OPENING HOLE TO .2455 IAW ECRA 5310-06438 REV A.  INITIATE DIP TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 12 MONTHS.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR THE PERMANENT REPAIR.
